Journal article icon

Journal article

ON THE BEST POSITION OF ELASTIC SYMMETRY PLANES IN AN ORTHOTROPIC BODY

Publication status:
Published

Actions


Access Document


Authors


Journal:
PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS
Volume:
45
Issue:
1
Pages:
139-142
Publication date:
1981-01-01
DOI:
ISSN:
0021-8928
Source identifiers:
13738
Pubs id:
pubs:13738
UUID:
uuid:d0aa9ac0-bbed-493c-9a5a-d82287976c0e
Local pid:
pubs:13738
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP